MathSciNet Relay Station
MathSciNet bibliographic data
MR447118 (56 #5433) 10D15 (10D20)
Borel, Armand Formes automorphes et séries de Dirichlet (d'après R. P. Langlands) (French) Séminaire Bourbaki (1974/1975: Exposés Nos. 453–470), Exp. No. 466, pp. 183–222. Lecture Notes in Math., Vol. 514, Springer, Berlin, 1976.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement